# SDR AALA20030279

- Difficulty date: February 27, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N245AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49257
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FRAME WEB IS CRACKED AT STATION 1463, RIGHT SIDE, INBOARD EDGE, APPROX 1:30 POSITION.  INSTALLED DOUBLER ON FRAME WEB PER SRM 51-70-04 FIG 2 SH 2.  (M)
